# SDR REXA2019062601039

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACKED ON BOX OF THE EXTERNAL POWER RECEPTACLE AT THE FWD FUSELAGE. (SM) (FUS) "SUMMARY OF NRC 00184: DAMAGE BOX AT A/C EXTERNAL POWER RECEPTACLE SURROUND STRUCTURE WAS FABRICATED AND REPLACED PER INSTRUCTIONS EA CRJ253-09015 REV. IR AND SRM 51-42-20-001-001-A01 PAR.6.
